# SDR JGVR20230531001

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 14,118 hours, 9,349 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED THE CORRODED RUDDER TORQUE TUBE WITH NEW TEXTRON P/N 6933025-55 ON RUDDER ASSEMBLY P/N 6933000-20 S/N CE0187 PER CESSNA 680 SRM 55-40-09.
